Hypersingular integral equations for arbitrarily located planar cracks in an anisotropic elastic bimaterial

Ang, W.T. and Park, Y.S. (1997) Hypersingular integral equations for arbitrarily located planar cracks in an anisotropic elastic bimaterial. Engineering Analysis with Boundary Elements, 20 (2). pp. 135-143. ISSN 0955-7997

[img]
Preview
PDF
Hypersingular integral equations for arbitrarily (abstract).pdf

Download (86kB) | Preview

Abstract

Hypersingular integral equations are derived for the problem of arbitrarily located planar cracks lying in the interior of two dissimilar anisotropic elastic half-spaces which adhere perfectly to each other. The unknown functions in the integral equations are the crack-opening displacements. The integral equations are solved numerically for specific examples involving particular transversely isotropic materials in order to compute physical quantities of interest such as the crack tip stress intensity factors or the crack energy.

Item Type: Article
Uncontrolled Keywords: Anisotropic bimaterial, hypersingular integral equations, planar cracks, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: T Technology > TJ Mechanical engineering and machinery
Divisions: Academic Faculties, Institutes and Centres > Faculty of Engineering
Depositing User: Karen Kornalius
Date Deposited: 13 Sep 2017 03:33
Last Modified: 13 Sep 2017 03:33
URI: http://ir.unimas.my/id/eprint/17562

Actions (For repository members only: login required)

View Item View Item